MAJOR POSTAGE DELAYS ARE BEING REPORTED BY QLD AND NSW CLIENTS - WE REQUEST ALL CLIENTS PLEASE ALLOW ADDITIONAL TIME FOR DELIVERY - FOR ITEMS REQUIRED URGENTLY PLEASE USE SATCHEL OR EXPRESS SHIPPING

10x Fexorelief, Fexofenadine Hydrochloride 180mg

10x Fexorelief, Fexofenadine Hydrochloride 180mg

Vendor
Pharmacy Action
Regular price
$4.99
Sale price
$4.99
Regular price
$7.99
Sold out
Unit price
per 

Pharmacy Action Fexorelief 180mg

Product Description & Features

Indicated for the relief of symptoms of:

  • Itchy skin rash/hives (Urticaria)
  • Allergy related swelling
  • Hives related swelling
  • Itchy skin rash
  • Hayfever:
  • Sneezing
  • Itchy and runny nose
  • Itchy throat
  • Itchy and watery eyes

Fast-acting. Non-drowsy antihistamine. 24 hour relief

Does not contain sucrose, gluten or lactose

Ingredients/Material

Each tablet contains 180mg of Fexofenadine Hydrochloride

Directions For Use

 Adults and children 12 years and over:

  • 1 tablet once daily, if required.

 Warnings and Disclaimers

THIS MEDICATION MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE USE.  PLEASE MESSAGE US IF YOU ARE UNSURE ABOUT THE PRODUCT.  A QUALIFIED PHARMACIST WILL ANSWER YOUR QUERY.

ALWAYS READ THE LABEL AND FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. 

Not recommended for children under 12 years of age.

Do not use if foil is tampered. 

If you are pregnant or breastfeeding, speak to your doctor or pharmacist before taking this medicine.   

Shipping
This item will be flat packed for FREE SHIPPING Australia wide.  The items box will be opened, sealed blister packs will be inserted into a bubble envelope which will be sealed for shipping.  We understand that a very small percentage of our clients will not want this, if you would like the boxes of the items in this bundle to remain intact please select satchel shipping at checkout.